Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 285, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 10, 2019, 11:02 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Jun 11, 2019, 8:51 AM EDT. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2019, 11:02 PM EDT (03:02 UTC)
- In effect from
- Jun 11, 2019, 8:51 AM EDT
- Expired
- Jun 11, 2019, 11:37 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River near Seymour (SERI3).
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
437
WGUS43 KIND 110302
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1102 PM EDT Mon Jun 10 2019
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following waterway in central Indiana...
East Fork White River...
.Lowland flooding is expected to develop along the East Fork
White River in the vicinity of Seymour. Just north of Seymour in
Bartholomew County, one and a half up to three and a half inches of
rain fell since June 5th. Flooding will look to affect some
agricultural land and some local roads as well. Flooding is expected
to begin Tuesday morning. Major flooding is not expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111502-
/O.NEW.KIND.FL.W.0285.190611T1251Z-190613T0600Z/
/SERI3.1.ER.190611T1251Z.190612T0600Z.190612T1800Z.NO/
1102 PM EDT Mon Jun 10 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the East Fork White River at Seymour.
* from Tuesday morning to late Wednesday night.
* At 9:45 PM Monday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 13.1 feet by late Tuesday night. It will fall
below flood stage by Wednesday afternoon.
* At 12.0 feet...Significant agricultural lands begins to flood. High
water affects some local roads.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$1 follow-up statement
283
WGUS83 KIND 111537
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1137 AM EDT Tue Jun 11 2019
...The Flood Warning is no longer in effect for the following
waterway in Indiana...
East Fork White River...
.The East Fork White River near Seymour is now expected to crest
below flood stage later this evening. Additional flooding will be
possible next week as additional rain moves into the area.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-111607-
/O.CAN.KIND.FL.W.0285.000000T0000Z-190613T0600Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1137 AM EDT Tue Jun 11 2019
The Flood Warning is cancelled for
The East Fork White River at Seymour.
* At 10:45 AM Tuesday the stage was 11.0 feet.
* Flood stage is 12.0 feet.
* Forecast...It will crest below flood stage at 11.4 feet this
evening.
&&
LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
3893 8604 3906 8587
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 10, 10:59 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 10, 10:59 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1059 PM EDT Mon Jun 10 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 351 PM EDT Mon Jun 10 2019 High pressure will begin to build into the area overnight, bringing clear skies and cool temperatures to the area. Dry weather will continue through Tuesday night. Chances for showers and storms will exist from Wednesday into Thursday as low pressure moves through the Great Lakes. Temperatures through the week will generally be below normal for the time of year. && .NEAR TERM /Overnight/... Issued at 942 PM EDT Mon Jun 10 2019 Clear skies across the region this evening as high pressure builds across the Ohio Valley. 0130Z temperatures were already showing a nice urban/rural split with the dry airmass overhead...ranging from the lower 60s to the mid 70s. Quiet weather is expected tonight as the high strengthens over the region. Wind gusts have dropped off rapidly in the last hour or so as the nocturnal inversion develops. Expect just light winds overnight with near ideal conditions for radiational cooling. Lows look on target for the low and mid 50s...and think its not out of the question that a few of our normal cool spots could slip into the upper 40s prior to daybreak. Zone and grid updates out. && .SHORT TERM /Tuesday through Thursday/... Issued at 351 PM EDT Mon Jun 10 2019 Dry and very pleasant conditions are expected Tuesday into Tuesday night with mostly clear to partly cloudy skies and temperatures pleasantly below normal. The next chance for showers and storms will begin Wednesday and continue into Thursday as a frontal system impacts the region. Severe weather appears unlikely, although with recent rains whatever rain does fall could exacerbate the ongoing high water situation. Temperatures will remain below normal for the time of year. && .LONG TERM /Thursday night through Monday/... Issued at 254 PM EDT Mon Jun 10 2019 The long term will start out dry with high pressure moving through. By Friday night, though, a frontal system will approach from the northwest as the upper pattern flattens out and becomes more progressive. This will bring in chances for showers and thunderstorms that will last through the rest of the long term. High confidence there will be some shower/storm activity during that stretch, but low confidence in placement or timing, and think it unlikely that it will be wet every day. The long term period will start with below normal temperatures but they should return to normal for the weekend. && .AVIATION /Discussion for 110600Z TAF Issuance/... Issued at 1059 PM EDT Mon Jun 10 2019 VFR conditions through the forecast period. High pressure will dominate the weather across the Ohio Valley through Tuesday bringing mostly clear skies. Light northwest winds overnight will increase to 5-10kts Tuesday...before becoming light and variable by the afternoon and evening as the center of the high passes by. Could see a few diurnal cu Tuesday afternoon but deep subsidence will keep those cu few and far between. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Nield NEAR TERM...Ryan SHORT TERM...Nield LONG TERM...CP AVIATION...Ryan
Hazardous weather outlook, Jun 10, 4:08 PM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 408 PM EDT Mon Jun 10 2019 INZ021-028>031-035>049-051>057-060>065-067>072-112015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 408 PM EDT Mon Jun 10 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No Hazardous Weather is expected. Discussion: High pressure will build across the area tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: There are chances for showers and thunderstorms over central Indiana on Wednesday and Thursday...and again on Saturday and Sunday. Widespread severe storms are not expected. Discussion: Cooler weather is expected for much the week...with additional chances for showers and thunderstorms Wednesday and Thursday as an upper level wave drifts through the Ohio Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.